特别副研究员

当前位置: 张让让

张让让

个人简介


Personal Information

 

Name:  Rangrang Zhang (张让让)

Born:  August 25, 1990, Xuzhou, China

Email:  rrzhang@bit.edu.cn   rrzhang@amss.ac.cn  

Institute:  School of Mathematics and Statistics, BIT, 102400, China

Address: No.5 Zhongguancun South Street, Haidian District, Beijing, China

 

Educational Background

 

► 09/2012--06/2017PhD in Mathematics, Institute of Applied Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences. Supervisor: Prof. Zhao Dong. Major: probability theory and mathematical statistics

► 09/2008--07/2012, Bachelor in MathematicsShandong University, China 

 


Working Experience

 

► 09/2019--Present, Assistant Professor, School of Mathematics and Statistics, Beijing Institute of Technology

► 06/2017--09/2019, Postdoctor in Mathematics, School of Mathematics and Statistics, Beijing Institute of Technology. Supervisor: Prof. Zhenqing Chen

 


Visiting Experience 

 

► 08/2018--08/2019, Visiting Scholar, Department of MathematicsUniversity of Tennessee, Knoxville, USA. Co-mentor: Prof. Xia Chen

► 08/2015-09/2015, Exchange Student, University of Bielefeld, Germany

► 05/2014-08/2014, Exchange Student, University of Bielefeld, Germany

 


Fundings

 

► 01/2019--12/2022, National Natural Science Foundation of China (NSFC) (Grant No. 11801032), Principal Investigator

► 01/2019--01/2021, Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics and Systems Science, Chinese Academy of  Sciences (Grant No. 2008DP173182), Principal Investigator

► 01/2019--01/2020, China Postdoctoral Science Foundation funded project (Grant No. 2018M641204), Principal Investigator

► 01/2019--12/2023, National Natural Science Foundation of China (NSFC) (Grant No. 11971227), Participant

 


Interests

 

We are working on ergodic theory and large deviations for SPDEs arising from fluid mechanics, such as the primitive equations (PEs), quasilinear parabolic SPDEs, first-order scalar conservation laws with stochastic forcing and etc.

 


Published / Accepted Papers

 

[1] Z. Dong, R. Zhang:  Markov selection and W-strong Feller for 3D stochastic primitive equations. Sci. China Math. 60 (2017),  no. 10, 1873-1900.

[2] Z. Dong, J. Zhai, R. Zhang: Large deviation principles for 3D stochastic primitive equations. J. Differential Equations. 263 (2017), no. 5, 3110-3146.

[3] Z. Dong, R. Zhang: Long-time Behavior of 3D Stochastic Planetary Geostrophic Viscous Model. Stoch. Dyn. 18 (2018), no. 5, 18500387. 

[4] Z. Dong, R. Zhang: On the small-time asymptotics of 3D stochastic primitive equations. Math. Methods Appl. Sci. 41 (2018), no. 16, 6336-6357.  

[5] X. Peng, R. Zhang: Exponential ergodicity for SDEs under the total variation.  J. Evol. Equ. 18 (2018), no. 3, 1051-1067. 

[6] R. Zhang, G. Zhou: Large deviations for nematic liquid crystals driven by pure jump noise. Math. Methods Appl. Sci. 41 (2018), no. 14, 5552-5581.

[7] R. Zhang, G. Zhou, B. Guo: The asymptotic behavior of primitive equations with multiplicative noise. Commun. Math. Sci. 16 (2018), no. 6. 1685-1711.

[8] R. Zhang, G. Zhou, B. Guo: Stochastic 2D primitive equations: Central limit theorem and moderate deviation principle. Comp. Math. Appl. 77 (2019), no. 4, 928-946.

[9] X. Peng, R. Zhang: Splitting up method for 2D stochastic primitive equations with multiplicative noises. Commun. Math. Sci. 17 (2019), no. 2 , 473-505.